# SDR 3144012703

- Difficulty date: January 27, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,813 hours, 6,927 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,415 hours, 3,089 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 3500A31191600
- Part serial: M1052
- Condition: Worn
- Location: Main Rotor
- Part time: 1,813 hours, 6,927 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW STARFLEX BUSHING WORN AT JOINT.
